# SDR FDEA201807171753

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP O/B FWD HINGE (WING SIDE) LOWER MOUNT I/B HOLE BORE FOUND WITH CORROSION. FWD HINGE (WING SIDE) LOWER MOUNT I/B HOLE BORE (3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA   0.596", FINAL HOLE DIA 0.613", MAXIMUM ALLOWABLE HOLE DIA 0.584". SHOULDER BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341053 PART 2B AND STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0341053 PART 1 AND SNRM NR N00509 FOR WORK DETAILS.
